# SDR V0XD20181126002

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386743
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD IB SEAL REATINER IS CORRODED. CORRECTIVE ACTION REMOVED AND REPLACE SEAL RETAINER(PN:CC670-38674-3) IAW CRJ 700 SRM 51-40-11, AND 51-42-06
